Tag Archives: sexual side effects

Keeping Your Hair or Keeping Your Erection: You can’t win them all – or can you?

A recent (October 2010) study came about about Propecia (Finasteride) that painted a pretty sad picture for Propecia users: Propecia (Finasteride) does cause sexual dysfunction. It seems that from this situation, a horrible ultimatum emerged: keep your hair or keep … Continue reading

Posted in Uncategorized | Tagged , , , , | Comments Off on Keeping Your Hair or Keeping Your Erection: You can’t win them all – or can you?

Happy Halloween!: Pumpkin Seed Oil Helps Maintain Hair and Erections

While Halloween is a time for carving the pumpkin, maybe you should try taking pumpkin seed supplements for their additional values.  Aside from the seasonal fun of buying something with a pumpkin on it, they could help you maintain your … Continue reading

Posted in Uncategorized | Tagged , , , , , | 5 Comments